Can Paracetamol Be Consumed With Different Brands Simultaneously?

Illustration of Can Paracetamol Be Consumed With Different Brands Simultaneously?
Illustration: Can Paracetamol Be Consumed With Different Brands Simultaneously? cdn.images.express.co.uk

, sanmol forte drug can be taken together with the drug fludexin?

1 Answer:

Hello Dona, thank you for asking at HealthReplies.com.


The two drugs that you mentioned contain the same active ingredient, Paracetamol, therefore it should not be taken together.


The first drug you mentioned contains only paracetamol, which is useful for reducing fever and reducing pain


While the second drug that you mentioned, contains paracetamol and chlorpheniramine maleate, phenylephrine HCl, dextromethorphan HBr. which works for cough and cold medicines.


To get the right treatment, you should check yourself to the nearest general practitioner to get a direct examination and proper handling.


So much information from me, hopefully it helps.

: by

Related Question

Lump In The Right Lower Arm After Lifting A Heavy Load?

Lump In The Right Lower Arm After Lifting A Heavy Load?

(11 months ago)

I want to ask .. yesterday exactly 4 days ago I was exhausted from lifting heavy things after returning home, the right arm down felt painful and I held it like there was a hard lu... Read more

Black Lip Baby?

Black Lip Baby?

(1 year ago)

Good afternoon. I want to ask my child just born again 6 days. But my baby’s lips are a bit black. But my baby’s body and face are red. I want to ask Is the danger ??... Read more

Not Getting Pregnant After 1 Year Of Marriage?

Not Getting Pregnant After 1 Year Of Marriage?

(8 months ago)

Why is the menstrual cycle for the last three months moving forward on April 9, May 4, June 30, is that normal or what? Then I find it difficult to get pregnant and have been marri... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *